# SDR NUTR2018071000001

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: General aviation
- Filed by: North Star Aviation, repair station NUTR521L
- Aircraft: N288MK
- Make and model: Piper PA-28-161
- Aircraft serial: 2842277
- Aircraft time: 8,528 hours
- Engine: Lyc O320D3G
- Engine time: 6,731 hours
- Propeller: Snsnch 74DM
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 62695005
- Condition: Cracked
- Location: Fuselage
- Part time: 8,528 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100 HOUR INSPECTION FOUND THE LOWER COCKPIT CHANNEL AT FUSELAGE STATION 128.737. CRACKED AND BUCKLED. THIS CHANNEL IS THE CARRY THROUGH STRUCTURE FOR THE AFT WING ATTACH FITTINGS. THERE IS NO OTHER DAMAGE TO WINGS OR FUSELAGE STRUCTURE. THE DATA ACQUISITION UNIT FOR THE PFD/MFD IS MOUNTED AT THIS LOCATION AND COULD MAKE INSPECTION OF THE AREA DIFFICULT. THE DATA ACQUISITION UNIT WAS REMOVED FOR TROUBLESHOOTING.
